Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Perturbations of the shift operator


Author: J. M. Freeman
Journal: Trans. Amer. Math. Soc. 114 (1965), 251-260
MSC: Primary 47.48; Secondary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1965-0172116-2
MathSciNet review: 0172116
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255. MR 0027954 (10:381e)
  • [2] Garrett Birkhoff, On product integration, J. Math. and Phys. 16 (1937), 104-132.
  • [3] P. L. Duren, Invariant subspaces of tridiagonal operators, Technical Rep. No. 108, Stanford University, Stanford, Calif., 1962. MR 0149310 (26:6800)
  • [4] -, Extension of a result of Beurling on invariant subspaces, Trans. Amer. Math. Soc. 99 (1961), 320-324. MR 0119085 (22:9851)
  • [5] J. M. Freeman, Volterra operators similar to $ J:f(x) \to {\smallint}_0^xf(y)dy$, Trans. Amer. Math. Soc. (to appear). MR 0192367 (33:592)
  • [6] K. O. Friedrichs, Über die Spektralzerlegung eines Integraloperators, Math. Ann. 115 (1938), 249-272. MR 1513187
  • [7] P. R. Masani, Multiplicative Riemann integration in normed rings, Trans. Amer. Math. Soc. 61 (1947), 147-192. MR 0018719 (8:321c)
  • [8] J. Schwartz, Some non-selfadjoint operators, Comm. Pure. Appl. Math 8 (1960), 609-639. MR 0165372 (29:2656)
  • [9] G. Baxter, An operator identity, Pacific J. Math. 8 (1958), 649-663. MR 0103530 (21:2298)
  • [10] -, An analytic problem whose solution follows from a simple algebraic identity, Pacific J. Math. 10 (1960), 731-742. MR 0119224 (22:9990)
  • [11] F. V. Atkinson, Some aspects of Baxter's functional equation, J. Math. Anal. Appl. 8 (1963), 1-30. MR 0155196 (27:5135)
  • [12] P. R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102-112. MR 0152896 (27:2868)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.48, 47.25

Retrieve articles in all journals with MSC: 47.48, 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0172116-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society